MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.39 ML, PUR YELLOW SMALLBORE EXT SET W/CLAVE¿ CLEAR, 1.2 MICRON; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.39 ML, PUR YELLOW SMALLBORE EXT SET W/CLAVE¿ CLEAR, 1.2 MICRON; STOPCOCK, I.V. SET
Catalog Number MC330715
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two (2) used list# mc330715, 9" (23 cm) appx 0.39 ml, pur yellow smallbore ext set w/clave¿ clear, 1.2 micron filter, clamp, luer lock.As received no anomalies were observed.The set was primed as per procedure and a leak from the filter vent hole was confirmed.Complaint of leaks can be confirmed.The probable cause is typical due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The device history report (dhr) lot review was performed and no relevant anomalies, discrepancies or nonconformances were identified that might be relevant with the condition reported by customer.
 
Event or Problem Description
The event occurred on an unspecified date involving a 9" (23 cm) appx 0.39 ml, pur yellow smallbore ext set w/clave¿ clear, 1.2 micron filter, clamp, luer lock where a leak during patient use was reported.The customer changed the total parenteral nutrition (tpn) and lipids on pm shift.All happened within 1-2hrs of hanging the new bags.No patient was harmed, but it added time and additional resources to change the tubing again and having to change the linen.The leaking occurred at the actual filter site.

Brand Name
9" (23 CM) APPX 0.39 ML, PUR YELLOW SMALLBORE EXT SET W/CLAVE¿ CLEAR, 1.2 MICRON
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23293266
Report Number9617594-2025-01983
Device Sequence Number16000722
Product Code FMG
UDI-Device Identifier00887709127197
UDI-Public(01)00887709127197(17)290701(10)14081005
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330715
Device Lot Number14081005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNK.; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown